# SDR UPS96220830

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5530 · Vertical Stabilizer
- Part: Midspar Chord
- Part number: 7075T6
- Condition: Corroded
- Location: 3-95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE SI, CORROSION LT FIN MIDSPAR HAS CORROSION AT ACCESS PANEL 9601 FIN STA 226.7, FIN WL 168.39.  REAMED HOLES, INSTALLED FREEZE PLUGS, CUTOUT DAMAGED AREA AND REAMED PER ENG FILE NR 727-55-0331.
